We establish a criterion for existence of an L 2-limit and a weak L 2-limit of a polyharmonic function on a regular analytic boundary of a bounded plane domain.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Mikhalov V. P., “Existence of boundary values for biharmonic functions,” Mat. Sb., 195, No.12, 81–94 (2004).
Mikhailov V. P., “Existence of limit values of the solutions of a polyharmonic equation on the boundary of a domain,” Mat. Sb., 187, No.11, 89–114 (1996).
Mikhailov V. P., “Existence of boundary values for metaharmonic functions,” Mat. Sb., 190, No.10, 17–48 (1999).
Riesz F., “Uber die Randwerte eines Analytische Funktion,” Math. Z., Bd 18, 87–95 (1923).
Privalov I. I., Boundary Properties of Analytic Functions [in Russian], GITTL, Moscow (1950).
Mikhailov V. P., “On the boundary values of the solutions of elliptic equations in domains with smooth boundary,” Mat. Sb., 101, No.2, 163–188 (1976).
Vekua I. N., New Methods for Solving Elliptic Equations [in Russian], GITTL, Moscow; Leningrad (1948).
Original Russian Text Copyright © 2005 Mikhailov V. P.
The author was supported by the Russian Foundation for Basic Research (Grant 01-01-00988) and the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-1542.2003.1).
In memory of Tadei Ivanovich Zelenyak.
Translated from Sibirskii Matematicheskii Zhurnal, Vol. 46, No. 5, pp. 1125–1137, September– October, 2005.
About this article
Cite this article
Mikhailov, V.P. Existence of the Boundary Value of a Polyharmonic Function. Sib Math J 46, 902–912 (2005). https://doi.org/10.1007/s11202-005-0087-x
- polyharmonic equation
- boundary value